An implicit numerical spline method for systems for ODEs

Abstract

An implicit numerical method is introduced that gives piecewise polynomial spline approximations for the solution of an initial value problem for the equation

\(y'(t)=f(t,y(t)).\)

Here, \(f\) is a function having continuous derivatives up to the order \(r\). The method presented in this work, provides spline functions which approximate the solution of the problem in the most regular function space \(C^{r+1}\). Error estimates in \(C\) and \(C^{r+1}\) are given and the stability of the method is investigated.

Authors

Gh. Micula
Babes-Bolyai University of Cluj-Napoca, Faculty of Mathematics, Cluj-Napoca, Romania

A. Revnic
Romanian Academy, Popoviciu Institute of Numerical Analysis, Cluj-Napoca , Romania

Keywords

Deficient spline function; Implicit method; Stability condition; Stiff systems; Region of stability

References

See the expanding block below.

Paper coordinates

G. Micula, A. Revnic, An implicit numerical spline method for systems for ODEs, Appl. Math. Comp., 111 (2000) 121-132
doi: 10.1016/S0096-3003(98)10111-X

PDF

soon

About this paper

Journal

Applied Mathematics and Computation

Publisher Name

Elsevier

Print ISSN

??

Online ISSN

??

Google Scholar Profile

soon

Related Posts

Menu